References

  1. Bejancu A. Geometry of $CR$-submanifolds. In: Mathematics and its Applications, 23. Springer, Netherlands, 1986. doi: 10.1007/978-94-009-4604-0
  2. Bejancu A. $CR$ submanifolds of a Kaehler manifold. I. Proc. Amer. Math. Soc. 1978, 69, 135-142. doi: 10.1090/S0002-9939-1978-0467630-0
  3. Bejancu A., Papaghiuc N. Semi-invariant submanifolds of a Sasakian manifold. An. Ştiinţ. Univ. Al. I. Cuza Iaşi Math. (N.S.) 1981, 27 (1), 163-170.
  4. Bejancu A. Semi-invariant submanifolds of locally product Riemannain manifolds. An. Univ. Timisoara 1984, 22 (1), 3-11.
  5. Barros M., Chen B.Y., Urbano F. Quaternion $CR$-submanifolds of quaternion manifolds. Kodai Math. J. 1981, 4 (3), 399-417. doi: 10.2996/kmj/1138036425
  6. Chen B.Y. $\delta$-invariants, inequalities of submanifolds and their applications. Topics in Differential Geometry, Ed. Acad. Române 2008, 29-155. arxiv:1307.1877
  7. Chen B.Y. Riemannian submanifolds: A Survey. In: Dillen F., Verstraelen L. (Eds.), Handbook of differential geometry, 1. North-Holland, Amsterdam, 2000. 187-418.
  8. Calin C., Crasmareanu M., Munteanu M.I., Saltarelli V. Semi-invariant $\xi^{\bot}$-submanifolds of generalized quasi-Sasakian manifolds. Taiwanese J. Math. 2012, 16, 2053-2062.
  9. Eum S.S. On Kahlerian hypersurfaces in almost contact metric spaces. Tensor 1970, 21, 315-318.
  10. Mangione V. On submanifolds of a cosymplectic space form. Bull. Math. Soc. Sci. Math. Roumanie 2004, 47, 85-95.
  11. Papaghiuc N. Semi-invariant submanifolds in a Kenmotsu manifold. Rend. Math. 1983, 7, 607-622.
  12. Ximin L., Shao F.M. Skew semi-invariant submanifolds of a locally product manifold. Portugaliae Mathematica 1999, 56, 319-327.
  13. Singh K.D., Vohra R.K. Linear connections in an $f(3,-1)$ manifold. CR Acad. Bulg. Sci. 1972, 26, 1305-1307.
  14. Stong R.E. The rank of an $f$-structure. Kodai Math. Sem. Rep. 1977, 29 (1-2), 207-209. doi: 10.2996/kmj/1138833583
  15. Greenfield S.J. Cauchy Riemann equation in several variables. Ann Scuola Norm-Sci. 1968, 22, 275-314.
  16. Goldberg V.V., Rosca R. Contact co-isotropic $CR$ submanifolds of a pseudo-Sasakian manifold. Int. J. Math. Math. Sci. 1984, 7 (2), 339-350. doi: 10.1155/S0161171284000363
  17. Goldberg V.V., Rosca R. Pseudo-Riemannian manifolds endowed with an almost para $f$-strucure. Int. J. Math. Math. Sci. 1985, 8 (2), 257-266. doi: 10.1155/S016117128500028X
  18. Goldberg V.V., Rosca R. Pseudo-Sasakian manifold endowed with a contact conformal connection. Int. J. Math. Math. Sci. 1986, 9 (4), 733-747. doi: 10.1155/S0161171286000881
  19. Siddiqi M.D. On almost semi-invariant submanifolds of a para Kenmotsu manifold. South Asian J. Math. 2016, 6 (4), 169-180.
  20. Siddiqi M.D., Ahmad M., Ojha J.P. CR-submanifolds of a nearly trans-hyperpolic Sasakian manifold with semi-symmetric non metric connection. Afr. Diaspora J. Math. (N.S.) 2014, 17 (1), 93-105.

Refbacks

  • There are currently no refbacks.


Creative Commons License
The journal is licensed under a Creative Commons Attribution-NonCommercial-NoDerivs 3.0 Unported.